Think I am going through post medicine sweats (yuck)

After nearly 5 years on pain medicine (nabumetone) I been off it for a week. But the sun is making me sweat – profusely. Today was so bad that I was literally dripping wet on the crowded bus. Even my forearms were sweating, and I soaked through my shirt and pants. Disgusting and embarrassing, so I got off the bus early and stood in the shade for awhile, until I was reasonably dry. Unfortunately, when I Went into the sun it started again, so I walked in shade to my bus stop. I am also losing weight – maybe 5 pounds in a week – which I am sure is the water :). I don’t have a lot of extra weight to lose and it was embarrassing to sweat through my shirt, so I’ll have to figure something out!

Advertisements
Think I am going through post medicine sweats (yuck)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s